×

On ordinary differential equations with interface conditions. (English) Zbl 0157.14104


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Gonnelli, A, Un teorema di esistenza per un problema di tipo interface, Le matematiche, 22, 203-211, (1967) · Zbl 0164.39302
[2] Olech, C, Sur un problème de M. G. sansone lié à la théorie du synchrotrone, Ann. mat. pura appl., 44, 317-330, (1957) · Zbl 0082.08403
[3] Pham, D; Weiss, D, Sur un problème aux limites pour un système ordinaire d’équations différentielles, Compt. rend. acad. sci. Paris, 262, 123-126, (1966) · Zbl 0133.34402
[4] Pignani, T.J; Whyburn, W.M, Differential systems with interface and general boundary conditions, J. elisha mitchell sci. soc., 72, 1-14, (1956) · Zbl 0071.29904
[5] Sansone, G, Sopra un’equazione che si presenta nella determinazione delle orbite in un sincrotrone, Rend. accad. naz. XL, 8, 1-74, (1957) · Zbl 0078.27403
[6] Stallard, F.W, Differential systems with interface conditions, () · Zbl 0108.08203
[7] Stallard, F.W, Functions of bounded variation as solutions of differential systems, (), 366-373 · Zbl 0108.08203
[8] Weiss, D; Pham, D, Sur quelques problèmes aux limites dans LES systèmes d’équations différentielles linéaires et quasi-linéaires, Boll. math. soc. sci. math. Républ. social. roumanie, 8, 56, 289-306, (1964) · Zbl 0161.06004
[9] Wexler, D, Solutions périodiques et presque-périodiques des systèmes d’équations différentielles aux impulsions, Rev. roumaine math. pures appl., X, 1163-1199, (1965) · Zbl 0144.11501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.